# SDR IPXA2023091194129

- Difficulty date: August 29, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: WSP0984503
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C *MAJOR REPAIR* MAIN CABIN FLOOR SEAT TRACK AT STA Y=1019, X=47.5 HAS CORROSION.REPAIRED CORRODED SEAT TRACK AT THE MAIN CABIN STA AT Y=1019, X=47.5 IAW SRM 53-00-52-2R-1 REPAIR 1 FIG. 201. (MAJOR)
